Local deformations of positive-definite quadratic forms

  • V. V. Bondarenko Ин-т математики НАН Украины, Киев
  • V. M. Bondarenko Ин-т математики НАН Украины, Киев
  • Yu. N. Pereguda Киев. нац. ун-т им. Т. Шевченко


We give a complete description of real numbers that are $P$-limit numbers for integer-valued positive-definite quadratic forms with unit coefficients of the squares. It is shown that each of these $P$-limit numbers is realized in the Tits quadratic form of a Dynkin diagram.
How to Cite
Bondarenko, V. V., V. M. Bondarenko, and Y. N. Pereguda. “Local Deformations of Positive-Definite Quadratic Forms”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 7, July 2012, pp. 892-07, https://umj.imath.kiev.ua/index.php/umj/article/view/2626.
Research articles